# SDR DALA2025021901263

- Difficulty date: February 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 94,790 hours, 44,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DTE, ER/A 624217-14, REPAIRS AT STA 1720 AND AT STA 1744 (AREA B ) BETWEEN STRINGERS 29L AND 29R. CORRECTIVE ACTION: REF ERA 624217-14. (0813052)
